Selections with values Bernstein polynomials associated to the extension operator for Lipschitz functions

Authors

  • Costică Mustăţa Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy

Abstract

Not available.

Downloads

Published

1993-08-01

How to Cite

Mustăţa, C. (1993). Selections with values Bernstein polynomials associated to the extension operator for Lipschitz functions. Rev. Anal. Numér. ThéOr. Approx., 22(2), 207-216. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1993-vol22-no2-art11

Issue

Section

Articles